# SDR ASAA202001071774

- Difficulty date: January 3, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 42,261 hours, 12,491 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND UNSUCCESSFUL. WELL LEFT OF CENTERLINE. GROUNDED - YES. ACCOMPLISHED IAW FIM 22-11 TASK 825 AIRPLANE ALIGNMENT PROBLEMS. LAND VERIFY TEST GOOD IAW AMM TASK 22-11-00-700-801. NO FAULTS NOTED.
